Omesar Thrombocytopenia Side Effect Reports
The following Omesar Thrombocytopenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Thrombocytopenia, can occur, and what you can do about them.
A side effect could appear soon after you start Omesar or it might take time to develop.
|Biopsy Bone Marrow Abnormal, Increased Tendency To Bruise, Lymphoma, Thrombocytopenia|
This Thrombocytopenia side effect was reported by a health professional from ITALY. A 56-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Omesar (olmesartan Medoxomil) (20 Milligram) (olmesartan Medoxomil) (dosage: Oral), which was started on Jan 01, 2008. Concurrently used drugs: NA. When starting to take Omesar (olmesartan Medoxomil) (20 Milligram) (olmesartan Medoxomil) the consumer reported the following symptoms:
|Increased Tendency To Bruise, Thrombocytopenia|
This Thrombocytopenia Omesar (olmesartan Medoxomil) (20 Milligram) (olmesartan Medoxomil) side effect was reported by a consumer or non-health professional from IRELAND on Aug 14, 2009. A Female , 56 years of age, was treated with Omesar (olmesartan Medoxomil) (20 Milligram) (olmesartan Medoxomil). The patient presented the following health conditions:
Omesar Thrombocytopenia Causes and Reviews
Platelets, also known as thrombocytes, are small pieces of blood cells. They form in your bone marrow, a sponge-like tissue in your bones. Platelets play a major role in blood clotting. Normally, when one of your blood vessels is injured, you start to bleed. Your platelets will clot (clump together) to plug the hole in the blood vessel and stop the bleeding. You can have different problems with your platelets:
- If your blood has a low number of platelets, it is called Thrombocytopenia. This can put you at risk for mild to serious bleeding. The bleeding could be external or internal. There can be various causes. If the problem is mild, you may not need treatment. For more serious cases, you may need medicines or blood or platelet transfusions.
- If your blood has too many platelets, you may have a higher risk of blood clots.
- When the cause is not known, this is called thrombocythemia. It is rare. You may not need treatment if there are no signs or symptoms. In other cases, people who have it may need treatment with medicines or procedures.
- If another disease or condition is causing the high platelet count, it is thrombocytosis. The treatment and outlook for thrombocytosis depends on what is causing it.
- Another possible problem is that your platelets do not work as they should. For example, in von Willebrand Disease, your platelets cannot stick together or cannot attach to blood vessel walls. This can cause excessive bleeding. There are different types of in von Willebrand Disease; treatment depends on which type you have.
NIH: National Heart, Lung, and Blood Institute
Omesar Thrombocytopenia Reviews
|Mon, 31 May 2010|
LIGHT HEADED SHORTNESS OF BREATH AND SEVERE PALPATATIONS. TO WALK UP THE STAIRS REQUIRED ME TO LIE DOWN BECAUSE OF THESE SIDE EFFECTS. THESE ALL CAME TO MY NOTICE AFTER ABOUT 5 DAYS.
|Sun, 10 Jan 2010|
|I have been taking Omesar 20 plus 12/5 for about 14 months they have brought my blood pressure down to a perfect level with very little side effects,my only problem seems to be i suffer cramps in my hands and about twice a month in my legs at night are these one of the side effects.|
|Wed, 04 Nov 2009|
|i have been taken Omesar for the past 8 wks i feel lighthead ringing in my ears confused are these side effects of this drug, i also take lipoiral for chestoral 20 mgs.|
|Tue, 21 Jun 2011|
|i feel nick pain headache i am ussed 9th month|
|Thu, 29 Sep 2011|
|I have gained so much abdominal weight since being on Omesar plus that's it's really depressing me. If it's caused by the medication then surely it is counter- productive? I had a hysterectomy last November. I have never had abdominal weight like this before. Im 53.|
|Sun, 05 Sep 2010|
|I have been taking Omesar for over 2 yers. Have stiff feet in the morning, pains in my hip joints if siting for a time and pains in my knees going up and down stairs. I am 53. My blood pressure is now normal but I dont know if my other problems are reladted to Omesar|
|Thu, 01 Mar 2012|